Alert archive / Texas / Tornado Warnings in 2010
Tornado Warning 11, NWS Austin/San Antonio, TX
NWS Austin/San Antonio, TX issued this tornado warning at Sep 7, 2010, 6:11 PM CDT for Bastrop County, Travis County, Texas. It was in force for 34 min. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Sep 7, 2010, 6:11 PM CDT (23:11 UTC)
- Expired
- Sep 7, 2010, 6:45 PM CDT
- In force
- 34 min
- Issued by
- NWS Austin/San Antonio, TX
- Area
- Storm-based polygon
Counties Bastrop County, TX, Travis County, TX
The radar
The Ft Hood radar (KGRK), 60 km from the middle of the area, began a volume at 23:13 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Sep 7, 6:38 PM CDT | FUNNEL CLOUD | 5 Nne Garfield, TX | PUBLIC REPORT OF A FUNNEL CLOUD MOVING NORTH NEAR VICINITY OF FM969 AND BURLESON MANOR ROAD. FUNNEL CLOUD WAS NOT OBSERVED TOUCHING THE GROUND. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Corpus Christi, TX (KCRP), launched 12:00Z, 11.2 hours before the alert went out and 277 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1004 J/kg
- Mixed-layer CIN
- 0 J/kg
- Mixed-layer LCL
- 455 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 74 m²/s²
- 0-3 km storm-relative helicity
- 70 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
243 WFUS54 KEWX 072311 TOREWX TXC021-453-072345- /O.NEW.KEWX.TO.W.0011.100907T2311Z-100907T2345Z/ BULLETIN - EAS ACTIVATION REQUESTED TORNADO WARNING NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 611 PM CDT TUE SEP 7 2010 THE NATIONAL WEATHER SERVICE IN AUSTIN SAN ANTONIO HAS ISSUED A * TORNADO WARNING FOR... WEST CENTRAL BASTROP COUNTY... SOUTHEASTERN TRAVIS COUNTY... * UNTIL 645 PM CDT. * AT 610 PM CDT...NWS METEOROLOGISTS HAVE DETECTED A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO 12 MILES SOUTH OF WEBBERVILLE...OR ABOUT 14 MILES NORTH OF LOCKHART...MOVING NORTH AT 35 MPH. * THE TORNADO WILL OTHERWISE IMPACT MAINLY RURAL AREAS OF THE INDICATED COUNTIES. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3032 9764 3031 9747 3005 9757 3005 9761 TIME...MOT...LOC 2311Z 186DEG 29KT 3008 9759 $$
2 follow-up statements
284 WWUS54 KEWX 072326 SVSEWX SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 626 PM CDT TUE SEP 7 2010 TXC021-072336- /O.CAN.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/ BASTROP TX- 626 PM CDT TUE SEP 7 2010 ...THE TORNADO WARNING FOR WEST CENTRAL BASTROP COUNTY IS CANCELLED... LAT...LON 3032 9764 3031 9751 3016 9757 3017 9760 TIME...MOT...LOC 2326Z 186DEG 29KT 3020 9758 $$ TXC453-072345- /O.CON.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/ TRAVIS TX- 626 PM CDT TUE SEP 7 2010 ...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR EAST CENTRAL TRAVIS COUNTY... AT 624 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A TORNADO. THIS TORNADO WAS LOCATED OVER SOUTHEASTERN TRAVIS COUNTY...OR 13 MILES SOUTHEAST OF AUSTIN...MOVING NORTH AT 35 MPH. THIS IS A DANGEROUS STORM. THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE INDICATED COUNTY. PRECAUTIONARY/PREPAREDNESS ACTIONS... IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS. && LAT...LON 3032 9764 3031 9751 3016 9757 3017 9760 TIME...MOT...LOC 2326Z 186DEG 29KT 3020 9758 $$
054
WWUS54 KEWX 072336
SVSEWX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
636 PM CDT TUE SEP 7 2010
TXC453-072345-
/O.CON.KEWX.TO.W.0011.000000T0000Z-100907T2345Z/
TRAVIS TX-
636 PM CDT TUE SEP 7 2010
...A TORNADO WARNING REMAINS IN EFFECT UNTIL 645 PM CDT FOR EAST
CENTRAL TRAVIS COUNTY...
AT 634 PM CDT...NWS METEOROLOGISTS CONTINUED TO DETECT A TORNADO.
THIS TORNADO WAS LOCATED OVER EAST CENTRAL TRAVIS COUNTY...OR 11
MILES EAST OF AUSTIN...MOVING NORTH AT 35 MPH.
THE TORNADO WILL OTHERWISE REMAIN OVER MAINLY RURAL AREAS OF THE
INDICATED COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
IF YOU ARE IN A MOBILE HOME OR VEHICLE...GET OUT AND GO TO A STURDY
SHELTER. IF NO SHELTER IS AVAILABLE...LIE FLAT IN THE NEAREST DITCH
OR OTHER LOW SPOT AND COVER YOUR HEAD WITH YOUR HANDS.
&&
LAT...LON 3032 9762 3032 9758 3031 9752 3025 9755
3024 9756 3024 9759
TIME...MOT...LOC 2336Z 186DEG 29KT 3028 9757
$$What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Austin/San Antonio, TX wrote its last area forecast discussion before this tornado warning went out at Sep 7, 3:51 PM CDT, 2 hours 20 minutes earlier.
Area forecast discussion, Sep 7, 3:51 PM CDT, 2 hours 20 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 351 PM CDT TUE SEP 7 2010 .DISCUSSION... TROPICAL STORM HERMINE..NOW IN THE EASTERN HILL COUNTRY WILL CONTINUE TO MOVE NORTH NORTHWEST INTO CENTRAL TEXAS THIS EVENING. THE STORM WILL LEAVE A WIDE OPEN GULF AND DEEP TROPICAL MOISTURE IN ITS WAKE..RESULTING IN CONTINUED DEVELOPMENT OF TROPICAL SHOWERS AND ISOLATED THUNDERSTORMS. A FLASH FLOOD WATCH WILL CONTINUE THROUGH NOON TOMORROW AS LOCALIZED HEAVY RAINS ARE A POSSIBILITY.. ALTHOUGH THE AMOUNT OF HEAVY RAINS ASSOCIATED WITH TODAY'S TROPICAL BANDS ARE NOT EXPECTED TONIGHT AND WEDNESDAY. AN ADDITIONAL 2 TO 4 INCHES (LOCALLY HIGHER AMOUNTS TO 6 INCHES) MAY BE EXPECTED ALONG AND JUST EAST OF THE CENTER'S TRACK AS WELL AS ALONG THE ONSHORE RAIN BANDS OVER EASTERN SECTIONS OF THE CWA THROUGH NOON TOMORROW. BY THURSDAY AFTERNOON..PRECIPITABLE WATER VALUES FALL BELOW 2 INCHES OVER ALL BUT THE EXTREME EASTERN PORTIONS WHILE A BROAD HIGH PRESSURE AREA ALOFT SETTLES OVER THE AREA. WITH READINGS EXPECTED TO WARM INTO THE 90S..AFTERNOON HEATING WILL STILL HELP TO DEVELOP SCATTERED SHOWERS AND ISOLATED THUNDERSTORMS THURSDAY. AS RIDGING ALOFT CONTINUES TO BUILD FRIDAY..RAIN CHANCES WILL DIMINISH. THE RIDGE WILL HANG STRONG THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. OTHER THAN A FEW SEA-BREEZE TYPE SHOWERS AND THUNDERSTORMS..LITTLE RAIN IS EXPECTED. && .PRELIMINARY POINT TEMPS/POPS... AUSTIN CAMP MABRY 76 90 77 95 78 / 80 40 20 20 10 AUSTIN BERGSTROM INTL AIRPORT 75 91 77 94 77 / 80 40 20 30 10 NEW BRAUNFELS MUNI AIRPORT 76 92 77 95 77 / 80 40 30 20 10 BURNET MUNI AIRPORT 72 88 75 91 76 / 80 40 20 20 10 DEL RIO INTL AIRPORT 73 94 77 94 77 / 50 20 20 10 10 GEORGETOWN MUNI AIRPORT 75 88 76 94 77 / 80 40 30 20 10 HONDO MUNI AIRPORT 76 89 77 93 76 / 70 30 20 20 10 SAN MARCOS MUNI AIRPORT 76 90 76 94 77 / 80 40 30 20 10 LA GRANGE - FAYETTE REGIONAL 77 89 77 92 79 / 80 50 30 30 20 SAN ANTONIO INTL AIRPORT 76 89 78 93 78 / 80 30 30 20 10 STINSON MUNI AIRPORT 76 91 78 94 78 / 80 30 30 20 10 && .EWX WATCHES/WARNINGS/ADVISORIES... FLASH FLOOD WATCH THROUGH WEDNESDAY MORNING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BASTROP...BEXAR...BLANCO...BURNET... CALDWELL...COMAL...DE WITT...DIMMIT...EDWARDS...FAYETTE...FRIO... GILLESPIE...GONZALES...GUADALUPE...HAYS...KARNES...KENDALL...KERR... KINNEY...LAVACA...LEE...LLANO...MAVERICK...MEDINA...REAL...TRAVIS... UVALDE...VAL VERDE...WILLIAMSON...WILSON...ZAVALA. WIND ADVISORY UNTIL 6 PM CDT THIS EVENING FOR THE FOLLOWING COUNTIES: ATASCOSA...BANDERA...BEXAR...BLANCO...CALDWELL...COMAL... DE WITT...DIMMIT...EDWARDS...FRIO...GILLESPIE...GONZALES... GUADALUPE...HAYS...KARNES...KENDALL...KERR...KINNEY...LAVACA... MAVERICK...MEDINA...REAL...UVALDE...WILSON...ZAVALA. && 02/05
Hazardous weather outlook, Sep 7, 3:41 PM CDT, 2 hours 30 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 341 PM CDT TUE SEP 7 2010 TXZ171>173-183>194-202>209-217>225-228-081100- LLANO-BURNET-WILLIAMSON-VAL VERDE-EDWARDS-REAL-KERR-BANDERA- GILLESPIE-KENDALL-BLANCO-HAYS-TRAVIS-BASTROP-LEE-KINNEY-UVALDE- MEDINA-BEXAR-COMAL-GUADALUPE-CALDWELL-FAYETTE-MAVERICK-ZAVALA- FRIO-ATASCOSA-WILSON-KARNES-GONZALES-DE WITT-LAVACA-DIMMIT- 341 PM CDT TUE SEP 7 2010 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH CENTRAL TEXAS. .DAY ONE...THIS AFTERNOON AND TONIGHT... TROPICAL STORM HERMINE MOVING NORTHWARD ACROSS SOUTH CENTRAL TEXAS LATE THIS AFTERNOON AND TONIGHT WILL RESULT IN VERY HEAVY RAINFALL AND THE POTENTIAL FOR FLASH FLOODING AND RIVER FLOODING MAINLY ACROSS THE HILL COUNTRY. ISOLATED TORNADOES ARE POSSIBLE MAINLY EAST OF I 35. A WIND ADVISORY IS IN EFFECT FOR MOST OF THE COUNTIES WITH THE EXCEPTION OF VAL VERDE COUNTY AND THE EXTREME NORTHEASTERN COUNTIES FROM LLANO TO FAYETTE COUNTY. A FLASH FLOOD WATCH CONTINUES IN EFFECT FOR THE ENTIRE AREA THROUGH NOON TIME WEDNESDAY. FLASH FLOODING CONDITIONS ARE THE BIGGEST THREAT ACROSS SOUTH CENTRAL TEXAS FOR THE NEXT 12 TO 24 HOURS ESPECIALLY OVER PORTIONS OF THE HILL COUNTRY. EXPECT FROM 2 TO 4 INCHES OF RAINFALL AND UP TO SIX IN ISOLATED SPOTS. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY... THE REMAINS OF HERMINE WILL CONTINUE TO MOVE NORTHWARD INTO WEST CENTRAL TEXAS WEDNESDAY MORNING WITH HEAVY RAINS AND FLOODING STILL POSSIBLE. RAIN CHANCES WILL DECREASE LATE WEDNESDAY INTO THURSDAY. RIVER FLOODING WILL STILL BE POSSIBLE FROM RUNOFF FROM ANY HEAVY RAINFALL. .SPOTTER INFORMATION STATEMENT... SPOTTERS ACTIVATION MAY BE NEEDED...TONIGHT AND WEDNESDAY.
In the hours before
Local storm report, Sep 7, 4:48 PM CDT, 1 hour 23 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
448 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 1 S MOULTON 29.56N 97.15W
09/07/2010 LAVACA TX LAW ENFORCEMENT
POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
INTERSECTION OF HIGHWAY 95 AND 271. LAW ENFORCEMENT
REPORTS POWER LINES DOWN AND A PARTIAL ROOF ON THE ROAD.
&&
EVENT NUMBER EWX1000467
PAYLocal storm report, Sep 7, 5:05 PM CDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
505 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0500 PM FLASH FLOOD SAN ANTONIO 29.42N 98.49W
09/07/2010 BEXAR TX CITY OFFICIAL
34 ROADS CLOSED IN AND AROUND THE SAN ANTONIO METRO
AREA
&&
EVENT NUMBER EWX1000468
SBSLocal storm report, Sep 7, 5:13 PM CDT, 58 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
513 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0445 PM FLASH FLOOD 2 SE FREDERICKSBURG 30.25N 98.85W
09/07/2010 GILLESPIE TX LAW ENFORCEMENT
WATER AND DEBRIS OVER OLD SAN ANTONIO ROAD MAKING THE
ROAD IMPASSABLE
&&
EVENT NUMBER EWX1000469
SBSLocal storm report, Sep 7, 5:24 PM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
524 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0515 PM FLASH FLOOD BOERNE 29.80N 98.74W
09/07/2010 KENDALL TX LAW ENFORCEMENT
400 BLOCK OF FM474 CLOSED DUE TO WATER OVER ROAD...
ALSO CLOSED IS OLD FREDERICKSBURG ROAD NEAR THE COUNTY
LINE
&&
EVENT NUMBER EWX1000470
SBSSpecial weather statement, Sep 7, 5:49 PM CDT, 22 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX 549 PM CDT TUE SEP 7 2010 TXZ171>173-188-190-192-072345- BLANCO-BURNET-GILLESPIE-LLANO-TRAVIS-WILLIAMSON- 549 PM CDT TUE SEP 7 2010 ...SIGNIFICANT WEATHER ADVISORY FOR BLANCO...BURNET...GILLESPIE...LLANO...TRAVIS AND WILLIAMSON COUNTIES... AT 549 PM CDT...NWS METEOROLOGISTS ARE TRACKING AN AREA OF HIGH WINDS ASSOCIATED WITH TROPICAL STORM HERMINE ALONG A LINE EXTENDING FROM PRAIRIE MOUNTAIN TO LIBERTY HILL...OR ALONG A LINE EXTENDING FROM 14 MILES SOUTHWEST OF LLANO TO 6 MILES SOUTHEAST OF BERTRAM...MOVING NORTH AT 20 MPH. PEOPLE IN BURNET...LLANO...NORTHEASTERN GILLESPIE...NORTHERN BLANCO...NORTHWESTERN TRAVIS AND NORTHWESTERN WILLIAMSON COUNTIES... INCLUDING THE FOLLOWING LOCATIONS...OXFORD...LIBERTY HILL...PRAIRIE MOUNTAIN...SUNRISE BEACH VILLAGE...GRANITE SHOALS...OATMEAL... KINGSLAND...GAINESVILLE...BERTRAM AND INKS LAKE STATE PARK...SHOULD MONITOR THE WEATHER SITUATION CLOSELY. LISTEN FOR POSSIBLE WARNINGS AND BE PREPARED TO TAKE APPROPRIATE ACTION SHOULD SEVERE WEATHER THREATEN. WINDS 30 TO 40 MPH ARE EXPECTED WITH THESE STORMS.
Local storm report, Sep 7, 5:52 PM CDT, 19 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE AUSTIN/SAN ANTONIO TX
552 PM CDT TUE SEP 07 2010
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0337 PM TORNADO 1 S MOULTON 29.56N 97.15W
09/07/2010 LAVACA TX BROADCAST MEDIA
POSSIBLE TORNADO JUST SOUTH OF MOULTON NEAR THE
INTERSECTION OF HIGHWAY 95 AND 271. REPORTS FROM MEDIA
AND LAW ENFORCEMENT INDICATE POWER LINES DOWN AND A BARN
ROOF ON THE ROAD. TREES LIMBS SNAPPED ALONG HIGHWAY 271
EAST OF HIGHWAY 95. TREES UPROOTED IN THE AREA ALONG
WITH A SHORT PATH OF DOWNED CORN STALKS IN A NEARBY
FIELD.
&&
CORRECTED SOURCE
EVENT NUMBER EWX1000467
PAYThe office that day
Everything else NWS Austin/San Antonio, TX issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Sep 7, 3:14 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 4:51 AM CDT | Inland Tropical Storm Warning | EWX | Atascosa, Bexar, Frio, Karnes, Wilson | 9 hr |
| Sep 7, 5:49 AM CDT | Areal Flood Advisory | EWX | Bexar, Caldwell, Comal, Guadalupe, Hays, Wilson | 3 hr |
| Sep 7, 7:06 AM CDT | Areal Flood Advisory | EWX | DeWitt, Fayette, Gonzales, Karnes, Lavaca | 4 hr |
| Sep 7, 9:23 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 112 min |
| Sep 7, 9:33 AM CDT | Areal Flood Advisory | EWX | Atascosa, Bandera, Bastrop, Bexar, Caldwell, Comal and 9 more | 102 min |
| Sep 7, 11:22 AM CDT | Flash Flood Warning | EWX | Atascosa, Bandera, Bexar, Comal, Guadalupe, Karnes and 2 more | 3 hr |
| Sep 7, 12:53 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Comal, Gillespie, Guadalupe and 5 more | 3 hr |
| Sep 7, 2:22 PM CDT | Flash Flood Warning | EWX | Bexar | 3 hr |
| Sep 7, 2:39 PM CDT | Flash Flood Warning | EWX | Bandera, Blanco, Edwards, Gillespie, Kerr | 3 hr |
| Sep 7, 3:37 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 23 min |
| Sep 7, 3:43 PM CDT | Flash Flood Warning | EWX | Bandera, Bexar, Blanco, Caldwell, Comal, Gillespie and 6 more | 3 hr |
| Sep 7, 3:52 PM CDT | Tornado Warning | EWX | DeWitt, Gonzales, Lavaca | 23 min |
| Sep 7, 4:03 PM CDT | Areal Flood Advisory | EWX | Bastrop, Burnet, Caldwell, Hays, Travis, Williamson | 117 min |
| Sep 7, 4:16 PM CDT | Tornado Warning | EWX | Fayette, Gonzales, Lavaca | 29 min |
| Sep 7, 4:36 PM CDT | Flash Flood Warning | EWX | Blanco, Burnet, Gillespie, Llano | 3 hr |
| Sep 7, 4:42 PM CDT | Tornado Warning | EWX | DeWitt | 33 min |
| Sep 7, 5:19 PM CDT | Areal Flood Advisory | EWX | Bastrop, Caldwell, Guadalupe, Hays, Travis | 116 min |
| Sep 7, 5:28 PM CDT | Flash Flood Warning | EWX | Bastrop, Hays, Travis, Williamson | 3 hr |
| Sep 7, 5:35 PM CDT | Areal Flood Advisory | EWX | Bexar | 115 min |
| Sep 7, 6:41 PM CDT | Tornado Warning | EWX | Travis, Williamson | 19 min |
Nearby
Tornado Warnings in Texas, 2010Every tornado warning in 2010Tornadoes in 2010
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.